# SDR 96UAL900501

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST CONTROL OF CABIN PRESSURE AT TOP OF CLIMB.  THROTTLES AT IDLE, CABIN CLIMBED AT 1300 TO 1500 FPM UNTIL POWER WAS ADDED.
